snubbr.com

Cracking, red face from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Been on Murad Acne Complex for about 5 weeks now. been fine up until now mostly, just a bit achy. but in the last week or so the skin around my mouth and chin has started to get so dry and tight-feeling, and sometimes it cracks and bleeds. it's sometimes painful but mostly it's just really, really annoying and itchy. oh, and it looks horrible.i tried aquaphor right at the start of my course and I had a horrible reaction to it. just even more itchy, bright red face, flaking and cracking.

But i'm feeling like i'm gonna really regret it if I don't find any moisturiser to use throughout the course.anybody experienced this or got any suggestions?cheers folks..

Comments (10)

Your question was: Cracking, red face from Murad Acne Complex?.

That's strange that you had a reaction to aquaphor. I used to work in a derm office and we recommended aquaphor b/c it doesn't really have any ingredients in it that can cause a reaction. How long did you use it for?..

Comment #1

I used aquaphor for about 2 weeks. the guy in the chemist reassured me it was really gentle and unlikely to cause me any irritation, but it seemed to feel like glue when it dried. I couldn't move my face without it seeming to crack. do you think it's possible that this was just the Murad Acne Complex kicking in, rather than the aquaphor doing it?is eucerin a lotion? I really just want something that's super gentle!..

Comment #2

I have extremely sensitive skin and Eucerin hasn't irritated it at all. I don't hear a lot of people on Murad Acne Complex having Aquaphor reactions, so perhaps try it again and see how it goes. Good luck!Also, maybe just use the Aquaphor on your lips instead of your face - and use something else to moisturize!..

Comment #3

I believe it was the Murad Acne Complex, not the Aquaphor. Aquaphor is so gentle and neutral that it is used as a base for medicated ingredients by compounding pharmacies as it won't alter the medication nor cause reactions for people.When showering, consider using lukewarm water as hot water is more drying and irritating. Petrolatum jelly is also magnificent for that cracked and bleeding skin. If your skin doesn't improve within a week of slathering it with petrolatum jelly or Aquaphor or another moisturizer, you should call your derm for an appointment as sometimes an infection has set in due to the cracking of the skin.Reapply your chosen moisturizer frequently throughout the day to help prevent worsening of the dry skin...

Comment #4

No, I don't think it was the aquaphor. The dermatologist I previously worked for and the dermatologist I see now both swear by the stuff. Eucerin makes aquaphor... they have a whole line of products from face wash to mosturizers... Eucerin, Cerave, and Cetaphil are all products that should not cause any reactions. I think your skin was probably just getting worse from the meds not the aquaphor, I would try it again. I probably have 10 different types of mosturizers and chapsticks in purse and I constantly find myself digging to find the aquaphor because it is truly the only one that gives me any sort of relief...

Comment #5

Hey thanks everybody, it's really great to have this forum here the thing that made me think it was the aquaphor cuasing the problem, was that the second I switched back to the oxy pads (which i've been using for years) my face felt fine. however, that was a week or so ago and it's not feeling so good now!i'll take your advice and try the aquaphor again. this time i'll just try it on the really dry areas on my chin, rather than putting it all over my face......

Comment #6

Oh crikey! i've just checked, and it's not aquaphor. it's actually Aqueous cream. is that the same kind of stuff, or is that more likely to have caused an irritation?anybody got any ideas, be greatly appreciated!..

Comment #7

Just to let you know, the aqueous cream has worked a treat and i've got no crusting at all now thanks folks!..

Comment #8

Hey I've also got a big tub of Aqueous cream! I'm going to start using it when my skin starts to get dry, is the Aqueous cream safe to use? Will it not block pores? Can anyone relate thanks..

Comment #9

Haven't had any problems with it blocking pores so far, mate. i've got 2 little spots at the moment, but i've been all but clear for the last week and a half...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.